Well-posedness of the FitzHugh problem
Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1114-1121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_6_a13,
author = {V. N. Sedov and A. S. Fokht},
title = {Well-posedness of the {FitzHugh} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1114--1121},
year = {1980},
volume = {16},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_6_a13/}
}
V. N. Sedov; A. S. Fokht. Well-posedness of the FitzHugh problem. Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1114-1121. http://geodesic.mathdoc.fr/item/DE_1980_16_6_a13/